# SDR DALA1167281704

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 48,714 hours, 13,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113T31404
- Part serial: OL44896206
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP UPPER PNL 666MT LWR SURFACE FOUND DELAM METAL.  HOT BOND REPAIR PERFORMED PER B767-300 SRM 57-53-01, REPAIR 1 FIG 201 AND SRM 51-70-10, REPAIR 4 FIG 202.
